Can a plan B contraception mess up your cycle?

Around the week of October 20th I took plan b (emergency contraception) 2 times. A couple days after the second time (maybe around 10/26) I got a short period, I have not had a period since, can this contraception mess my cycle up that much? Up until then i had a normal cycle, of course I have been stressing worrying about it but I have taken many pregnancy tests up until yesterday and all are negative. I just can’t believe it’s been two months with no period this hasn’t happened before after taking it.

Age: 33
Female
Medications: Lexapro, adderall xr, klonopin

2 Comments on “Can a plan B contraception mess up your cycle?

  1. Plan B can cause complications – lighter or heavier – earlier or later. It can also cause a missed cycle or two. Stress can also be a factor. After 2 missed periods you should revert back to normal. Of course, pregnancy is the most common cause of a missed cycle. But in your case you mentioned your home tests were all negative. So if you don’t return to normal, consult your doctor.

  2. Hi..
    Can be a side effect of the contraceptive medication..
    Do not worry and wait for the mensus..
    Avoid stress as it can be a cause for delayed period..
    But if you do not get periods in another cycle once get examined by a Gynaecologist..

    Regards.

Leave a Reply

Your email address will not be published. Required fields are marked *